MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT CYCLOSPORINE REAGENT KIT

ABBOTT LABORATORIES ARCHITECT CYCLOSPORINE REAGENT KIT
Catalog Number 01L75-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1 patient identifier: complete sample id is (b)(6).All available patient information was included.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely elevated architect cyclosporine, which reportedly occurred on approximately 3 patients.The customer stated that the results were questioned, and samples were processed again with a new pretreatment set up, and result was lower.The customer provided the follow data for 1 patient: customer reference range is: 100.0 ng/dl to 400 ng/ml sample id (b)(6): on 12/18 initial result was 167.5, and repeat result was <30 and <30.There was no reported impact to patient management.
 
Event or Problem Description
The customer reported falsely elevated architect cyclosporine, which reportedly occurred on approximately 3 patients.The customer stated that the results were questioned, and samples were processed again with a new pretreatment set up, and result was lower.The customer provided the follow data for 1 patient: customer reference range is: 100.0 ng/dl to 400 ng/ml sample id (b)(6): on 12/18 initial result was 167.5, and repeat result was <30 and <30.There was no reported impact to patient management.Update: additional information received: the customer reported that the issue was due to a human error with the preparation.
 
Additional Manufacturer Narrative
Additional information can be seen in section b5.
 
Event or Problem Description
The customer reported falsely elevated architect cyclosporine, which reportedly occurred on approximately 3 patients.The customer stated that the results were questioned, and samples were processed again with a new pretreatment set up, and result was lower.The customer provided the follow data for 1 patient: customer reference range is: 100.0 ng/dl to 400 ng/ml.Sample id (b)(6): on (b)(6), initial result was 167.5, and repeat result was <30 and <30.There was no reported impact to patient management.Update: additional information received: the customer reported that the issue was due to a human error with the preparation.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, and labeling review, and device history record review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Ticket search by lot did not identify an increase in complaint activity for the complaint lot.Ticket trending review has not identified any related trends in which there was a product issue.Labeling was reviewed and was found to address the customer reported issue.Based on the available information, no systemic issue or deficiency was identified for the architect cyclosporine reagent lot 55721fp00.

Brand Name
ARCHITECT CYCLOSPORINE REAGENT KIT
Common Device Name
CYCLOSPORINE
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18470051
Report Number1415939-2024-00002
Device Sequence Number3100656
Product Code MKW
UDI-Device Identifier00380740001315
UDI-Public00380740001315
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K080751
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/16/2024
Device Catalogue Number01L75-25
Device Lot Number55721FP00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2023
Supplement Date Received by Manufacturer12/22/2023
02/12/2024
Initial Report FDA Received Date01/08/2024
Supplement Report FDA Received Date01/11/2024
02/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR MOD, 01L86-01, (B)(6); ARC I1000SR MOD, 01L86-01, (B)(6); ARC I1000SR MOD, 01L86-01, (B)(6)
Patient SexUnknown